# SDR AALA202501048816

- Difficulty date: January 2, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 66,176 hours, 39,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FA MEGAPHONE NOT WORKING. MAINTENANCE REPLACED AFT CABIN MEGAPHONE. REF AMM 25-29-00.
